Hello and welcome; so glad you found this site! I have a lot of experience with Tramadol, and in fact took it at even higher doses than you were on for over 10 years. However, I was not able to taper, so I cannot give you any advice there. I DO know of many successful taper stories here, and I am sure that it can be done safely in your situation. From what I have heard and seen here, the schedule you are on (considering the amount you were taking), does seem a little quick to me, and I can see why you are a bit concerned about it. Hopefully there will be some more people along w/ tapering experience to give you some more suggestions and support. Just wanted to welcome you and let you know that you came to the right place. You are NOT alone. Stay close here and keep posting; you can do this :))
Wow, thanks for messaging me so fast!! This is truly a great site for support and I will need it for the next few weeks. Like I said, I don't have a choice but to taper 1 pill a day because that is all he is giving me and there is no way of me getting more pills. I am from ND and our state just passed a bill that the internet companies can no longer sell to ND residents. That is a good thing though because now there is NO WAY for me to buy more pills. I just hope someone comes along and gives me their experience with tapering quickly off of tramadol. Thanks again so much for welcoming me:)
Here is a very good place to hang out, read, learn and talk to other Tram Warriors.
Think you'll like it.....welcome to the forum~
I am kind of in the same position. My fiancé knows I take mess for anxiety and pain and he even knows I'm withdrawing but doesn't know the extent. He has anger issues and a temper and that's partly why I started taking too many pain pills. We have a son as well and I have been the one to care for him since birth. My fiancé moved out but were still trying to work it out. Honestly, the hardest part is the emotional pain and anxiety of withdraw. Since he doesn't know the extent I've down played my sickness and its so rough. I can barley move, still have terrible pain bc I went cold turkey 13 days ago. You are tapering so I'm guessing the hardest part will be your emotional struggle. Trust me you can do it! Think of your kids and husband.
Hey:) Isn't it hard when you have no support? I am really struggling, today is my 7 pills a day dose and so far it's the leg pain that hurts the most. I slept good last night because i found an old script of Ambien and took one. You say u quit CT and still have bad w/d on day 13? That's rough, how much were u taking? When i quit CT a couple years ago i remember the pain and withdrawals only lasting a good week. Keep up the good work!!! We can do this if we stay strong and help each other!!!
Well, I'm starting to realize benzo withdraw is wayyy more brutal than opioids, so at 13 days I'm thinking it's the benzos that are killing me. I was taking between 3-9 percs or norcos a day. I don't know the mg because my mom was just giving them to me. This does feel impossible without support, but you have me and you have this community. :) stay strong!
You got that right about the Benzo. I have had w/ds from hydo/oxys that were not so long and drag out. But 11 months ago I went ct from Methadone and a Benzo plus illegal Adderral. It took me many months to kick in a bit..I am still not balanced out or healed in the brain due to how each drug hits different transmitter. I was talking to the pharmacist today and he said that the c/t from the benzo is very dangerous and all the things I told him he said it was because of the benzo not so much of the Methadone..Oh yes the Methadone was a hard one and a beast at that but the lingering on & on was the benzo..Just thought I would share this with you..
Thanks for the support! The heavy/ tingling legs and fatigue are the only symptoms i have so far but they are really bad. Last night i took 2 hot baths with epson salt, my one tramadol, and an Ambien and it was horrible! The Ambien worked my first night but i think it made my legs worse last night. Any suggestions?
For me the tingling in my legs were the worst symptom along with the heavy lead legs. I wrapped 2 heating pads around my legs when it was really bad, I would do that and then try and watch a comedy or talk show, then I would get in the hot shower try and do a few things and start all over again. Also the hyllands restful legs helped some, also bananas and magnesium tablets. Yes one night I took something to sleep, NEVER again as it worsened my legs also. Do you see the Dr. today? You have been weighing on my heart since reading your post. Kylie you can do this I am in my 50's and I did it. You can get to the other side.